# SDR ASAA12511308

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 12,333 hours, 4,002 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, AUTOTHROTTLE CIRCUIT BREAKER TRIPPED.  RESET AUTOTHROTTLE "DC1" CIRCUIT BREAKER PER AMM REF 20-60-01 ACCOMPLISHED AUTOTHROTTLE BITE PER 22-31-00 GROUND VERIFICATION SUCCESSFUL, OPS CHECKED NORMAL.
